Lost 25lbs off Neurontin/on to Topomax now So Happy!!!!!!

Discussion in 'Fibromyalgia Main Forum' started by sharon5650, Dec 8, 2005.

  1. sharon5650

    sharon5650 New Member

    I just quickly got myself off the neurontin, as I was gaining weight rapidly. I felt hungry all the time, and also swollen, especially my hands, they were swollen every morning. I had heard this dam drug can make you gain weight and I was down enough with everything else, I didn't need the weight on top of it. One of my other doctors told me to stop it and get on to topomax again, as I once was on it, and I started to loose so quick, I couldn't believe it. I am not so hungry now, and much more happier when I saw the scale going down. I am tired of all the side affects from all the meds, sometimes worse than the disease itself, and especially the weight gain..Yuk...that makes me so insecure and self concience....with the 25lbs less now....I weigh myself everyday, just to make sure now I don't go up again...I am sure it is this, as I still eat but not as much as I am not as hungry either.....now this works for me, I don't know about you guys.....sharon5650
  2. sharon5650

    sharon5650 New Member

  3. sharon5650

    sharon5650 New Member

  4. ulala

    ulala New Member

    I took it awhile ago and I couldn't remember my name. What are you taking it for and what else does it help besides losing weight.
    How much do you take?

    Sorry about so many questions. I have heard that it also can make scars go away.

    Thanks!
  5. tilla

    tilla New Member

    I tried it but I felt really grumpy, so went off it. I have come off cymbalta because of weight gain. I have found WELBUTRIN is doing the same thing as the topomax is doing for you. I am losing weight YAAAAA!!!!!

    Tilla
  6. Chilepepper

    Chilepepper New Member

    I have not tried that med but boy do I know about antidepressants and weight gain!! I have tried doxepin, paxil, welbutren and all the rest. All made me gain weight. The worst part about it is that if you go to another doc, they talk to about your weight and how you need to loose weight. BOY I WISH THEY WOULD GET IT TOGETHER. I am on trazadone now and not sure what is going on, watching close. I just got the 30 lbs off from taking paxil. Hope things go better for you.
  7. sharon5650

    sharon5650 New Member

  8. Jeanette62

    Jeanette62 New Member

    Congratulations on your weight loss!!! I know how much work it is to lose weight.

    I've been on Topamax since Aug for migraines and it suppresses my appetite. For about a week I was on Nortriptyline and 6 weeks Amitriptyline and that increased my appetite and seemed counter productive to what the Topamax was doing as far as weight loss.

    Even with the Topamax, my weight loss has been very slow. My new rheumy checked my T3 and T4 and found my T3 was low, so as soon as the thyroid med comes in I'll hopefully have better results. I eat healthy and exercise 4 - 5 days a week hard so it's been frustrating to have it come off so slow lately.

    My PCP wouldn't run the T3 test when I asked him to. It was great to finally have a doctor who knew to check the T3. He also checked my iron and found that to be really low. No wonder I'm so exhausted all the time.

    Even with all of this I've lost 60 pounds since Dec. 8 2004. It has been hard with all of my health problems, but I was determined to do it. My first priority 4 - 5 days a week was to get to the gym no matter how tired I was. Most days I didn't get much else done, but I did exercise. It felt good to shop yesterday and get a size Large and not a 3X. Next year I'll be shopping for a size small!!!